# SDR UPS06847773

- Difficulty date: August 11, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LH OB LE, LWR RIB CRACKED AT XFS 822.  STOP DRILLED CRACK ON RIB AT WING STA XFS 822 IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED REPAIR DOUBLER AT XFS 822 RIB IAW SRM 57-02-00 FIG 002.
